# SDR CALA2024042401234

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A3101205
- Condition: Corroded
- Location: L/H Wing Up Skn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER SKIN INTERNAL SKIN CORROSION AT WSTA 685 BETWEEN STRINGER 12A-10B WAS REPAIRED ON BAM N/R 001906676 REF EC/RA 5721-01492 AND REQUIRES A SIGNIFICANT FINDINGS REPORT TO NE ISSU ED. CREATED SFR #1035938
